Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What to do to avoid pregnancy?

how do i know if I am fertile? can i used the calendar method? i don t want to have a baby yet but my boyfriend don t want to use condom and he don t want me to take pills so what can we do to avoid pregnancy?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
1. if you have regular cycles 28-35 days, most probably you are ovulating. if you have abdominal cramps around 14 day of period, means you have ovulated in that cycle.
2. calendar method can be used if your cycle is regular but has high failure rate. Avoid intercourse between 8-18 day of your cycle.
3. intra-uterine contraceptive devices are not advised till you have your first pregnancy, as it may lead to pelvic infections & fertility problems.
4. Emergency contraceptive pills can be used immediately within 72 hours of unprotected intercourse. But its not advisable to have it regularly.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor